# SDR 99UAL900245

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY SYSTEM TEST FAIL.  *S/D*  BAD BATTERY WAS FOUND ON LEFT OVERWING POWER SUPPLY UNIT.  BATTERY WAS REPLACED.
